2months ago I finished a short course of antibiotics from a minor ear infection. Since finishing my course I started to feel nauseous and had diarrhea. Now everyday i feel sick and feel like i always have to be close to a bathroom just in case. I have visited my GP and gastro specialist and have had a gastroscopy and CT scans all returned negative. Have also had blood tests and stool samples done also negative. Ive read that taking probiotics may help my condition. I was taking some at the time but thought id up my intake from now on. Has anyone else experienced this? I feel full all the time and has changed my life for the worse. Nausea medication doesnt help and I am running out of ideas! Would love to hear from people who have experienced a similar condition and hopefully some good news!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.